# SDR 070076

- Difficulty date: March 25, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N880GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49625
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: 375321321
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9880 FAT/LAS - FLIGHT CREW REPORTED THAT THE MAIN PASSENGER ENTRY DOOR (L1) ESCAPE SLIDE NEEDS TO BE RE-ATTACHED TO THE DOOR.  LAS MAINTENANCE REPORT THE REMOVAL AND REPLACEMENT OF A RETAINING CLIP AT L1 DOOR AND THE RE-MOUNTING OF THE ESCAPE SLIDE PER AMM 25-62-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
